Couldn't find what you looking for?

TRY OUR SEARCH!

I have had a cortisone spinal block for 4 herinated disks in my neck a month later, I received a coritsone shot in my shoulder in hopes of alleviating side effects from neck pain. After, I started to gain weight, 30 lbs in less than 45 days!
I talked to another doctor about this and he said it had to do with the food I am eating. This is farthest from the truth. I eat very healthy and the proper way of small meals with low fat and low carbos.
I think it is from the steroids (cortisone) and I am not willing to get another shot and receive barely any relief with such a huge side effect.
I used to weigh 130 in Sept. and now I weigh 155. As I said the weight was almost immediate. Is this the case in some women as a side effect?

Loading...

it is a side effect. my mum was havin cortizone injections, since last year she has gone to a size 10 to a size 16,
she even tried not eating for a week but still put on weight x
Reply

Loading...